Brownian motion on a surface of negative curvature
Séminaire de probabilités de Strasbourg, Volume 18 (1984), pp. 70-76.
@article{SPS_1984__18__70_0,
     author = {Kendall, Wilfrid S.},
     title = {Brownian motion on a surface of negative curvature},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {70--76},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {18},
     year = {1984},
     mrnumber = {770949},
     zbl = {0539.58040},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1984__18__70_0/}
}
TY  - JOUR
AU  - Kendall, Wilfrid S.
TI  - Brownian motion on a surface of negative curvature
JO  - Séminaire de probabilités de Strasbourg
PY  - 1984
SP  - 70
EP  - 76
VL  - 18
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1984__18__70_0/
LA  - en
ID  - SPS_1984__18__70_0
ER  - 
%0 Journal Article
%A Kendall, Wilfrid S.
%T Brownian motion on a surface of negative curvature
%J Séminaire de probabilités de Strasbourg
%D 1984
%P 70-76
%V 18
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1984__18__70_0/
%G en
%F SPS_1984__18__70_0
Kendall, Wilfrid S. Brownian motion on a surface of negative curvature. Séminaire de probabilités de Strasbourg, Volume 18 (1984), pp. 70-76. http://archive.numdam.org/item/SPS_1984__18__70_0/

R. Azencott (1974) "Behaviour of Diffusion Semigroups at Infinity" Bull. Sci. Math. France, 102, pp 193-240 | EuDML | Numdam | MR | Zbl

J. Cheeger AND D.G. Ebin (1975) Comparison Theoremsin Riemannian Geometry. North-Holland. Amsterdam. | MR | Zbl

E.B. Dynkin (1965) Markov Processes Vol. 1 Springer-Verlag, Berlin | MR | Zbl

R.E. Greene AND H. Wu (1979) Function Theory on Manifolds Which Possess a Pole. Springer Lecture Notes in Mathematics 699 Spinger-Verlag, Berlin | MR | Zbl

N. Ikeda AND S. Watanabe (1981) Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam | MR | Zbl

W.S. Kendall (1983) "Brownian Motion and a Generalised Little Picard's Theorem". Trans. Amer. Math. Soc. 275, pp 751-760 | MR | Zbl

Yu I. Kifer (1976) "Brownian Motion, and Harmonic Functions on Manifolds of Negative Curvature". Theory Prob. Appl. 21, pp 81-95. | MR | Zbl

J-J. Prat (1971) "Etude Asymptotique du Mouvement Brownien Sur Une Variete Riemannienne a Courbure Negative". C.R. Acad. Sc. Paris 272, pp 1586-1589 | MR | Zbl

J-J. Prat (1975) "Etude Asymptotique et Convergence Angulaire du Mouvement Brownien Sur Une Variete a Courbure Negative". C.R. Acad. Sc. Paris 280, pp 1539-1542. | MR | Zbl

D.W. Stroock AND S.R.S. Varadhan (1972) "On the Support of Diffusion Processes with Applications to the Strong Maximum Principle". Proc. Sixth Berkeley Sympos. on Math. Stat. and Prob. III (1970/71). L.M. LeCam et. al., Editors,Univ. of California Press, Berkeley and Los Angeles, pp333-360. | MR | Zbl

D.W. Stroock AND S.R.S. Varadhan (1979) Multidimensional Diffusion Processes. Springer-Verlag, Berlin | MR | Zbl

D. Williams (1981) " To Begin at the Beginning:..." pp 1-55 of Stochastic IntegralsD. Williams., Editor. Springer Lecture Notes in Mathematics 851. Springer-Verlag, Berlin | MR | Zbl